# SDR 97ZZZM1089

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120172
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: CM2116
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5271 - EYW-TPA - IN TPA, THE CREW REPORTED THAT TWO EMERGENCY ESCAPE PAHT LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE DEFERRED THE LIGHTS PER MEL 33-51-1.  IN SUBSEQUENT MAINTENANCE A FAULTY SOCKET AND BULB WERE REMOVED AND REPLACED.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
